# SDR USA2004F00071

- Difficulty date: June 8, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTNANCE REPORTED THE EMERGENCY LIGHT AT ROW 9 INOPERATIVE.  MAINTENANCE REPLACED A BROKEN WIRE.  OPERATIONAL CHECK GOOD.
